# SDR EISA20000152

- Difficulty date: September 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- Aircraft time: 76,935 hours, 53,183 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2  Engine
- Component: Indicator, Boeing
- Component part number: 162BL704C
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR2 ENGINE OIL TEMP CLIMBING INTO RED ARCH.  OIL PRESSURE NORMAL, EGT NORMAL.  TROUBLESHOT FOUND GROUND WIRE BROKEN.  REPAIRED WIRE.
